MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - EXCELSIOR; SYRINGE, 2.5ML SALINE IN 3ML

MEDLINE INDUSTRIES, LP - EXCELSIOR; SYRINGE, 2.5ML SALINE IN 3ML
Catalog Number EMZE010030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025 when removing the product from the package the syringe was noted "to contain only air".The customer reported there was no patient involvement, and the product was not used.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on (b)(6) 2025 when removing the product from the package the syringe was noted "to contain only air".

Common Device Name
SYRINGE, 2.5ML SALINE IN 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - EXCELSIOR
1933 heck avenue
neptune NJ 07753 4428
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22036221
Report Number2027791-2025-00006
Device Sequence Number18178224
Product Code NGT
UDI-Device Identifier00363807100305
UDI-Public00363807100305
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEMZE010030
Device Lot Number3145279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown